| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that after the implant was opened, a hair was found directly on the implant.The surgeon waited for another liner to be delivered that same day.Once it arrived 20-25 mins later, the new one was implanted.They continued with the other steps of the procedure while waiting for the new liner to show up.Total wait time for the patient was 10 minutes.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product found the packaging has been previously opened.Debris was found in the blister; however, no hair-like fiber could be located.This complaint cannot be confirmed as the packaging was previously opened and the source of the debris cannot be confirmed.Review of the device history records identified no deviations or anomalies during manufacturing medical records were not provided.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was returned opened.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.